# SDR DALA2016050603707

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NLG DOOR JAMB, LT SIDE.  LT JAMB AND LT STEP WERE REMOVED IAW SRM 51-30-2 AND SRM 51-30-5.  REPAIR WAS ACCOMPLISHED IAW ER/A NR 545103-14 AND ETI-88-16-149, REV ORIGINAL  LT JAMB AND LT STEP WERE.  INSTALLED IAW SRM 51-30-2 AND 51-30-5.
